# SDR DALA2014080104314

- Difficulty date: July 31, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED, BS 788.  R & R DOUBLER IAW DWG 5936004, REV AM AND SRM 51-30-05.
